# SDR UALA2011041801877

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,310 hours, 12,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ON SEATS AND BELOW EXIT SIGN ON RIGHT SIDE OF A/C GO ON-OFF, ROW 20 TO 27.  REPLACED BATTERY PACK.  OPS CHECK OK.
